Resuming Normal Routines After Botox and Juvederm?

Can I resume normal rountines such as exercising and riding motorcycle, following Botox and Juvederm injections?

Doctor Answers 21

Resume Normal Activities Post-Injections

Good question! It is usually fine to resume full activities following injections of Botox and Juvederm. I have not seen any problems post injections, but I would avoid rubbing the injected area for a day (just to be extra cautious.) I also use a more concentrated dosage of Botox on my patients to avoid any possibility of migration. I hope you find this useful.


The great thing about many of the adjuncts we use in plastic surgery is that you can get them and be back to your normal routine almost immediately. The only thing you have to be concerned with after receiving Botox or dermal fillers is increased blood pressure which can lead to bruising. Strenuous activity will increase blood pressure so this is to be avoided for 48 hours after injection. After is there's no risk so get back to the gym and out on the road.

Call your treating doctors office and ask what they recommend.

Dear Lirpa

Generally I recommend no exercise for 24 hours after a BOTOX and filler treatment. I am concerned that a lot of activity right after treatment could result in bruising. I think extending this restriction to motorcycle riding is also prudent but if your helmet has a full face mask, you are probably OK. Goggle would be another story altogether. Tight goggles resting where the Juvederm was inject could potentially move this material around. After a few days it is much harder for this to occur. Again, best to ask your specific treating physician.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
4.9 out of 5 stars 23 reviews

Resuming exercise after Botox and Fillers


Thank you for your question. The day after your Botox and Filler should be fine to resume activities.


Dr. R

Morgan Rabach, MD
New York Dermatologist
5.0 out of 5 stars 3 reviews

Resume Normal Activities Post Injections

I recommend that one should not work (for 1 day) out or lay down flat (for 4 hours) immediately after the treatments.Strenuous activity will increase blood pressure so this is to be avoided for 48 hours after injection. You can resume your activities 24 hours after the injections.Hope this information helps.

Hardik Soni, MD
Summit Emergency Medicine Physician
5.0 out of 5 stars 20 reviews

Resume Normal Activities 24 Hours After Botox & Juvederm Injections

Dear Lirpa in Md:

I encourage my patients to avoid intense and strenuous exercise for the first 24 hours after Botox and Juvederm injections as this decreases the rate of swelling and bruising.  Hope this information helps.

Normal routines after Botox and Juvederm

Hi Lirpa, you can resume your normal routines 24hrs after these injections. That's what we recommend at my practice.

Justin Harper, MD
Columbus Physician
5.0 out of 5 stars 15 reviews

Post Filler Injections

I recommend that my patients avoid strenuous exercise such as running, jogging, yoga, and lifting weights for at least 3-5 days following the procedure. Walking is permissible with heart rate below 100 beats per minute. Avoid Aspirin, Motrin, Aleve, and Fish Oil for at least 3-5 days following treatment. Follow up with your Board Certified Plastic Surgeon regarding your post filler instructions. If Botox only was injected you can resume all activities in an hour and a half.


Rod J. Rohrich, MD
Dallas Plastic Surgeon
4.9 out of 5 stars 50 reviews

Resuming Normal Routines After Botox and Juvederm?

Thanks for your question. Life is pretty much back to normal after injections. I would wait a couple of days if you are going to wear a tight helmet or googles. 

Brian C. Reuben, MD
Salt Lake City Plastic Surgeon
5.0 out of 5 stars 28 reviews

What to Expect after Botox and Fillers

Some redness might be visible after Botox injection treatments, however, this  will subside in a few hours.  In contrast, after filler treatments such as with Juvederm, you might have some additional swelling or bruising.  This can be best minimized by avoiding over the counter medications that have a tendency to cause bruising These include ibuprofen, aspirin , and non-steroidal anti-inflammatories such as Aleeve.    Green tea , omega 3's and flax seed  supplements are also supplements that might cause a tendency for more bruising.

We suggest the use of topical and oral Arnica the day of treatment and several days afterwards

#Bruisingandfillers    #Botoxredness    #Botoxresults

Jed H. Horowitz, MD, FACS
Orange County Plastic Surgeon
5.0 out of 5 stars 94 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.